MathSciNet Relay Station
MathSciNet bibliographic data
MR1437967 (97m:49029) 49M25 (49N10 65K10)
Elnagar, Gamal N. State-control spectral Chebyshev parameterization for linearly constrained quadratic optimal control problems. J. Comput. Appl. Math. 79 (1997), no. 1, 19–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement